# SDR YENA20111107375

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 16,408 hours, 5,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 951 BOS-MCO, FLIGHT CREW REPORTED EMERGENCY LIGHTS INOP.  REPLACED RT EMERGENCY ROW EXIT LAMP.  OPS CHECK OK.
